close
    is it normal to have discomfort/ pain and throbbing after an intramuscular injection into the thigh ? On feel discomfort when up and mobile?

    is it normal to have discomfort/ pain and throbbing after an intramuscular injection into the thigh ? On feel discomfort when up and mobile?is it normal to have discomfort/ pain and throbbing after an intramuscular injection into the thigh ? Only feel discomfort when up and mobile?

    0  Views: 936 Answers: 2 Posted: 10 years ago

    2 Answers

    It is fairly common to have some aching post intra muscular injection for a day or two!...just keep an eye on the site and if any other changes report to GP!

    addisoncc63

    thanks that helps quite a bit :)- there is no bruising or swelling at site of injection so far so hoping I am doing things right! :)

    It take some folks longer to absorb the medication(s) contained in an intramuscular injection, than others.


    Anyone who was ever in the military already knows that


     


     

    addisoncc63

    Is nearly 24 hours normal though? iTS only on walking about not sat down and resting? I have been quite inactive (bed-ridden) due to long illness - could this be why as well? Just want to be reassured as only just starting injecting myself at home and want to be sure Ive done things correctly.
    Jack Large

    Ask you Doctor that question, WBMS

    I'm not a doctor, but I played one in Summer Stock back, in my college days however. ;)



    Top contributors in Uncategorized category

     
    ROMOS
    Answers: 18064 / Questions: 154
    Karma: 1101K
     
    Colleen
    Answers: 47271 / Questions: 115
    Karma: 953K
     
    country bumpkin
    Answers: 11323 / Questions: 160
    Karma: 838K
     
    Benthere
    Answers: 2393 / Questions: 30
    Karma: 760K
    > Top contributors chart

    Unanswered Questions

    449288
    questions
    718304
    answers
    726841
    users